Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Ideal theory in $ f$-algebras

Authors: C. B. Huijsmans and B. de Pagter
Journal: Trans. Amer. Math. Soc. 269 (1982), 225-245
MSC: Primary 06F25; Secondary 46A40, 46J20, 54C40
MathSciNet review: 637036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper deals mainly with the theory of algebra ideals and order ideals in $ f$-algebras. Necessary and sufficient conditions are established for an algebra ideal to be prime, semiprime or idempotent. In a uniformly complete $ f$-algebra with unit element every algebra ideal is an order ideal iff the $ f$-algebra is normal. This result is based on the fact that the range of every orthomorphism in a uniformly complete normal Riesz space is an order ideal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06F25, 46A40, 46J20, 54C40

Retrieve articles in all journals with MSC: 06F25, 46A40, 46J20, 54C40

Additional Information

PII: S 0002-9947(1982)0637036-5
Keywords: Riesz spaces, uniformly complete, normal, order ideal, orthomorphism, $ f$-algebra, algebra ideal, idempotent, semiprime, pseudoprime, prime ideal
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia